# SDR RAIA201309030001

- Difficulty date: September 3, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 23,324 hours, 21,448 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH RECIEVED HIGH SPEED EICAS MESSAGE FOR 3 SECONDS BELOW 8,000 FT. SPEED 252 KNOTS.  MX DETEMINED THERE WAS NO INSPECTION, NEEDED AS IT WAS BELOW THRESHOLD IAW AMM 05-50-04.
